Pharmacy Choice Ibuprofen Childrens Suspension 200ml

Pharmacy Choice Ibuprofen Childrens Suspension 200ml

Brand: Pharmacy Choice
Categories: Medications, Pain Relief, Kids
Catalogue ID:1008263
Product Code: 9316100901415
Availability: Out Of Stock
  • $10.95
    $6.99

    Save $3.96

For the temporary relief of minor pains and fever in children from 6 months to 12 years.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Pharmacy Choice Ibuprofen Childrens Suspension 200ml

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Ibuprofen 100mg/5mL

Shake the bottle well, immediately before use. Use only the dosage measure provided.

Repeat dose every 6–8 hours as necessary. Do not exceed 4 doses in 24 hours.

This product is better tolerated with food or milk. Seek medical advice before giving to children 6–12 months. If you know that your child's weight is less than the weight corresponding to their age in the table, choose the dose for their weight.  Children weighing over 41 kg should be dosed at 5–10 mg/kg per dose up to maximum single dose of 400 mg = 20 mL, with a maximum total dose of 1200 mg = 60 mL in 24 hours.

If symptoms persist for more than 3 days or if fever becomes worse, consult a doctor.

Always read the label, follow the directions for use. If symptoms persist talk to your health care professional. Incorrect use could be harmful

• Ask your doctor or pharmacist before use of the medicine in children suffering from dehydration through diarrhoea and/or vomiting.

Do not use this product:

• In infants under 6 months of age.

• At all during the last 3 months of pregnancy.

• If your child has a stomach ulcer, impaired kidney function or heart failure.

• If your child is allergic to ibuprofen or other anti-inflammatory medicines. If you get an allergic reaction, stop taking and see your doctor immediately.

• If cap seal is broken.

Unless a Doctor has told you to, do not use this product:

• If trying to become pregnant or during the first 6 months of pregnancy.

• If your child has asthma.

• For more than a few days at a time. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

• With products containing ibuprofen, aspirin or other anti-inflammatory medicines or with medicines your child is taking regularly.

Caution:

• This product contains Maltitol up to 16.5 g in the maximum daily dose of 60 mL. Products containing Maltitol may have a laxative effect or cause diarrhoea.

• Contains hydroxybenzoates, sodium benzoate and saccharin sodium.

Tags: Pharmacy Choice Ibuprofen Childrens Suspension 200ml, 9316100901415, Kids

Customers who bought Pharmacy Choice Ibuprofen Childrens Suspension 200ml also bought

Flo Rapid Relief Nasal Decongestant 15ml

Flo Rapid Relief Nasal Decongestant. clears blocked noses, lasts up to 10 hours, preservative free...

$11.99
Best Price Ex Tax: $11.99

Rafen Ibuprofen 200mg 50 Tablets

General InformationFor the temporaary relief of pain where inflammation is present Indications50 tab..

$4.69
Best Price Ex Tax: $4.69

Chemists Own Children Paracetamol 5 to 12 Years Suspension 200ml

Effective temporary relief of pain and fever in infants. Helps relieve pain and fever associated wit..

$9.99
Best Price Ex Tax: $9.99

Pharmacy Action Ibuprofen 200mg 96 Tablets

Relief from pain and inflammation. Fast and effective temporary relief of headache, backache, minor ..

$4.99
Best Price Ex Tax: $4.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email